Tomislav Berić
Tomislav Berić
Assistant Professor, University of Zagreb, Faculty of Science, Department of Mathematics
Verified email at math.hr - Homepage
Title
Cited by
Cited by
Year
Finite extensions of Bessel sequences
D Bakic, T Berić
Banach Journal of Mathematical Analysis 9 (4), 1-13, 2015
92015
On excesses of frames
D Bakić, T Berić
Glasnik Matematicki 50 (2), 415-427, 2015
72015
Roberts orthogonality and Davis–Wielandt shell
L Arambašić, T Berić, R Rajić
Linear Algebra and its Applications 539, 1-13, 2018
52018
Sequence Dominance in Shift-Invariant Spaces
T Berić, H Šikić
Journal of Fourier Analysis and Applications 26 (4), 1-14, 2020
2020
The Birkhoff-James and Roberts orthogonality in C*-algebras
L Arambašić, T Berić, R Rajić
8th Linear Algebra Workshop, Book of Abstracts, 26, 2017
2017
Iterations of the generalized Gram-Schmidt procedure for generating Parseval frames
T Berić
Rad HAZU, Matematičke znanosti 20, 71-81, 2016
2016
Parseval frames for Hilbert spaces
T Berić
Prirodoslovno-matematički fakultet, Sveučilište u Zagrebu, 2013
2013
Parsevalovi bazni okviri Hilbertovih prostora
T Berić
2013
The system can't perform the operation now. Try again later.
Articles 1–8